# SDR RRXA97220

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5025
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 FIRE WARNING ON CLIMBOUT.  SHUT DOWN ENGINE PER QRH.  DISCHARGED BOTH FIRE BOTTLES.  REMOVED AND REPLACED THE NR 3 ENGINE FWD AND AFT UPPER FIRE LOOPS, GROUND CHECKS NORMAL.
